Boards.ie uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Click here to find out more x
Thread Closed  
 
Thread Tools Search this Thread
19-05-2020, 01:34   #1
KateMallon90
Registered User
 
KateMallon90's Avatar
 
Join Date: Mar 2017
Posts: 5
No bleeding on pill withdrawal days

So I’ve been on the combined pill about a year and a half now. I take the pill for 21 days and then stop taking it for 7 days and have a withdrawal bleed. My withdrawal bleed had been a brown colour for a while I noticed and the last 3 times I haven’t been bleeding at all. Is this normal as I’ve been on the pill awhile now? I haven’t been sexually active since August so I don’t think it’s pregnancy and I’ve had no symptoms/weight gain.

Last edited by KateMallon90; 19-05-2020 at 06:42.
KateMallon90 is offline  
Advertisement
19-05-2020, 01:36   #2
Vital Transformation
Registered User
 
Vital Transformation's Avatar
 
Join Date: Aug 2016
Posts: 298
Make an appointment with your doctor.
Vital Transformation is offline  
19-05-2020, 12:52   #3
Capt'n Midnight
00:00
 
Capt'n Midnight's Avatar
https://www.boards.ie/vbulletin/show...p?t=2055702312
Quote:
Forum Charter 06/10/09
Welcome to Biology Forum. Please read the following before posting.

...

There are just a few things to note when posting here

First and foremost.......

THIS IS NOT A MEDICAL ADVICE BOARD.

No medical advice will be given here, so please don't ask for any.
If you want medical advice go to your GP.
Closing thread
Capt'n Midnight is offline  
Thread Closed

Thread Tools Search this Thread
Search this Thread:

Advanced Search